# SDR DALA2019072804509

- Difficulty date: July 26, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 83,981 hours, 38,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK FOUND "EXT. LOADS FWD L" AND "INT. LOADS FWD L" FAULTS, REPLACED R1 SLIDE.
